# SDR IXXA05SMN158S

- Difficulty date: July 6, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Condition: Improper
- Location: Xoldo 67.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING. OB VANE SLOT HAS INTERIM REPAIR XOLDO 67.000. PERFORMED MAJOR REPAIR, REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21 PAGE 1. REMOVED THE DAMAGED AREA IAW DWG NR ED 4022, PERFORMED NDT INSPECTION. IAW NDT SPM PART 06-10-01-001. NO CRACK, NO CORROSION FOUND. FABRICATED EXTERNAL REPAIR DOUBLER (ALCLAD 7075 T6 0.071) + FILLER (ALCLAD 7075 T6 0.063) + INTERNAL DOUBLER (ALCLAD 7075 T6 0.063) IAW SEMAN DWG ED 4022,  SRM 51-1-4 PAGE 1. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS INTERNAL PART IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9. INSTALLED REPAIR PARTS IAW DWG ED 4022, SRM. TORQUED IAW SRM 51-3-1.
